Zero-flee regions for a rational function with applications

John Jones, Bruno Welfert

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper, we study a rational function which plays an important role in several problems of interest (eigenvalue problems, linear control theory, ... ). Our main interest is to determine zero-free regions. We also derive upper and lower bounds for this function.

Original languageEnglish (US)
Pages (from-to)265-289
Number of pages25
JournalAdvances in Computational Mathematics
Issue number3
StatePublished - Apr 1995


  • AMS subject classification: 30C15, 65F30, 12D10
  • Rational interpolation
  • zero-free regions
  • zeros and poles

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Zero-flee regions for a rational function with applications'. Together they form a unique fingerprint.

Cite this